# SDR VNAA2020011499904

- Difficulty date: January 14, 2020
- Submitted: January 14, 2020
- Operation: Air carrier
- Aircraft: N511AE
- Make and model: Cndair CL6002C10
- Aircraft serial: 10107
- Aircraft time: 40,260 hours, 30,440 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO BAY FLOOR BEAM AT LBL 27HAS MULTIPLE AREAS OF CORROSION ON TOP OF THE BEAM BETWEEN FS 992 TO FS 1033.  COMPLIED WITH REO 670-53-61-1626.
